# SDR SWI2023F00291

- Difficulty date: June 23, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 24R BETWEEN FS333.00 AND FS349.00     (C-CHECK RO 8/31/2023)    REMOVED AND INSTALLED NEW SECTION OF STR 24R FROM FS333.00 TO FS356.00 REF. DRWG SH690-31350 REV.M AND CRJ 700 SRM 53-00-03-201-001-A01. PERFORMED PRESSURE CHECK THROUGH REPAIR AREA. REF CRJ700 AMM 21-31-00-910-801-A01. NO LEAKS NOTED AT THIS TIME.. COMPLIED WITH 51-900-1002-SKY
